• Welcome to the PopMalt Forums! Whether you're new to forums or a veteran, welcome to our humble home on the web! We're a 20-year old forum community with thousands of discussions on entertainment, lifestyle, leisure, and more.

    Our rules are simple. Be nice and don't spam. Registration is free, so what are you waiting for? Join today!.

Bad reactions to Painkiller Medicine

dDave

Well-Known Member
V.I.P.
That's great because I took a lot of it a few weeks ago. I didn't have any kind of bad reaction to it but I do think that my reaction to the novocaine (my first anesthetic ever) was much worse than the acetaminophen.

I know some people that take this stuff daily though. I should probably at least let them know that taking it long term is a bad idea.
 

Hilander

Free Spirit
Staff member
V.I.P.
Glad this is rare, only 107 cases between 1969 and 2012. Its important to pay attention to any kind of changes after taking medicine so many of them can cause problems.

I usually just take aspirin.
 
Top